# SDR UALA2010031200838

- Difficulty date: March 12, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 34,517 hours, 7,616 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SEEP FOUND AT APU DC PUMP AT REAR SPAR MATING SURFACE LT WHEEL WELL.  NOT NECESSARY TO REPAIR IMMEDIATELY.  EXAMINE FREQUENTLY TO MAKE SURE IT DOES NOT GET LARGER.  TO BE REPAIRED AT NEXT LAYUP.  REPLACED 2 EA.  APU DC PUMP SEALS.  (ITEMS 70 & 75) NO LEAKS NOTED.  DC PUMP OPS GOOD.
